~ Food Has Power ~
I have heard that water kefir will not make candida worse. But since i started drinking it, I noticed that my throat itches more, my ears ( where the candida seems to live the most) are much more itchy, and my body aches more. I am at a loss. Do I stop drinking the kefir? I thought it was supposed to make candida better.
How much kefir are you "drinking"?
I suggest starting with only ONE tablespoon and work up by the same amount each week, as tolerated. People with really messed up guts often have flares of skin eczema/yeast/itching when they start probiotics too much too fast. The skin is a detox pathway. When we shift the gut ph rapidly, with probiotics or alkalize fast, we kill off a bunch of bacteria and yeast and their toxins must be excreted. Our skin is the largest detox organ.
So, I'd cut back on the probiotics. Add vit A, vit C, vit D, Omega 3. Avoid Omega 6, GMO-corn, GMO-soy and wheat/gluten which are all inflammatory.
I was drinking about 2 cups a day. I will try with the one tablespoon and see how that goes. Thanks!